# SDR SWIA202157431

- Difficulty date: February 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE OUTBOARD FLAP HINDGE LUG FITTING ATTACHMENT HARDWARE HAS RUST(CORROSION)    (C-CHECK RO 4/4/2021)    REPLACED BOLT ON RH OUTBD FLAP HINGE LUG FITTING WITH NEW BOLT REF CRJ-700 AMM 57-54-02-400-808-A01. COMPLIED WITH TASK CARD 28-900-1000-SKY
